Algebraic dimension of twistor spaces

Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43799

Mathematische Annalen, 282, (4), 621-627, 1988.12
In [8], Hitchin proved that a compact K/ihlerian twistor space is in fact a projective algebraic manifold. Moreover, it is the twistor space associated to either the Euclidean 4-sphere S 4 or the complex projective plane CF 2 with Fubini-Study metric. The twistor spaces are 3 and the flag of lines in~ p2 respectively. In [10, 11], the author proved the existence of self-dual metric with positive scalar curvature on the connected-sums of two or three copies of the complex projective planes. Their twistor spaces are Moish6zon spaces. In fact, they are the small resolution of the intersection of two quadrics in~ ps with four nodes and the double covering of CP 3 branched along a quartic with thirteen nodes. Recently, the joint work of Donaldson and Friedman [3] produced a general procedure to construct new twistor spaces and hence self-dual manifolds. In this article, we shall follow the spirit of Hitchin's work and prove the
No keywords uploaded!
[ Download ] [ 2019-10-20 22:06:05 uploaded by ypoon ] [ 72 downloads ] [ 0 comments ]
@inproceedings{yat1988algebraic,
  title={Algebraic dimension of twistor spaces},
  author={Yat Sun Poon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020220606026358328},
  booktitle={Mathematische Annalen},
  volume={282},
  number={4},
  pages={621-627},
  year={1988},
}
Yat Sun Poon. Algebraic dimension of twistor spaces. 1988. Vol. 282. In Mathematische Annalen. pp.621-627. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020220606026358328.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved